[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Set Changes and Highs

In a message dated 5/10/2002 10:23:12 AM Central Daylight Time, 
email @ redacted writes:

> If it itches, there is a problem there you should solve -- it may be 
> a tape allergy prep allergy, something like that..... The site should 
> not itch. Write more about it with details of the symptoms, maybe we 
> can help.

Hi, I had the same problem with the set becoming itchy. I was using the MM 
softset and was allergic to the tape under the part that is inserted. It got 
so bad I couldn't stand it anymore so I swited to the quick-set and this 
solved the problem. I felt silly for not switching earlier. HeatherW
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml